Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Lysenok Igor Geront'evich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2016
1. Igor Lysenok, Alexander Ushakov, “Spherical quadratic equations in free metabelian groups”, Proc. Amer. Math. Soc., 144:4 (2016), 1383–1390 , arXiv: 1304.4898  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
2. Igor Lysenok, Alexei Miasnikov, Alexander Ushakov, “Quadratic equations in the Grigorchuk group”, Groups Geom. Dyn., 10:1 (2016), 201–239 , arXiv: 1304.5579  mathnet  crossref  mathscinet (cited: 2)  zmath  isi  elib  scopus

   2011
3. Igor G. Lysenok, Alexei G. Myasnikov, “A polynomial bound on solutions of quadratic equations in free groups”, Proc. Steklov Inst. Math., 274 (2011), 136–173  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2010
4. I. Lysenok, A. Myasnikov, A. Ushakov, “The conjugacy problem in the Grigorchuk group is polynomial time decidable”, Groups Geom. Dyn., 4:4 (2010), 813–833 , arXiv: 0808.2502  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
5. O. Kharlampovich, I. G. Lysënok, A. G. Myasnikov, N. W. M. Touikan, “The solvability problem for quadratic equations over free groups is NP-complete”, Theory Comput. Syst., 47:1 (2010), 250–258  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  elib (cited: 5)  scopus (cited: 6)

   2007
6. I. G. Lysenok, “Burnside structures of finite subgroups”, Izv. Math., 71:5 (2007), 939–965  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2006
7. G. N. Arzhantseva, I. G. Lysenok, “A lower bound on the growth of word hyperbolic groups”, J. London Math. Soc. (2), 73:1 (2006), 109–125  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)

   2002
8. G. N. Arzhantseva, I. G. Lysenok, “Growth tightness for word hyperbolic groups”, Math. Z., 241:3 (2002), 597–611  crossref  mathscinet (cited: 13)  zmath  isi (cited: 13)  elib (cited: 11)  scopus (cited: 12)

   2001
9. S. Adian, F. Grunewald, I. Lysionok, J. Mennicke, “On embeddings of $\mathrm{SL}(2,\mathbb Z)$ into quaternion groups”, Math. Z., 238:2 (2001), 389–399  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   1997
10. S. I. Adian, I. G. Lysionok, J. G. Mennicke, “Defining relations and the algebraic structure of the group $\mathrm{SL}_2$ over integral Hamilton quaternions”, Internat. J. Algebra Comput., 7:1 (1997), 1–24  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   1996
11. I. G. Lysenok, “Infinite Burnside groups of even exponent”, Izv. Math., 60:3 (1996), 453–654  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 14)  scopus (cited: 13)

   1992
12. R. I. Grigorchuk, I. G. Lysionok, “A description of solutions of quadratic equations in hyperbolic groups”, Internat. J. Algebra Comput., 2:3 (1992), 237–274  crossref  mathscinet (cited: 7)  zmath
13. S. I. Adian, I. G. Lysionok, “The method of classification of periodic words and the Burnside problem”, Proceedings of the International Conference on Algebra, Part 1 (Novosibirsk, 1989), Contemp. Math., 131, Amer. Math. Soc., Providence, RI, 1992, 13–28  crossref  mathscinet (cited: 4)  isi (cited: 5)
14. I. G. Lysenok, “The infinitude of Burnside groups of period $2k$ for $k\ge 13$”, Russian Math. Surveys, 47:2 (1992), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)

   1991
15. S. I. Adyan, I. G. Lysënok, “O gruppakh, vse sobstvennye podgruppy kotorykh konechnye tsiklicheskie”, Izv. AN SSSR. Ser. matem., 55:5 (1991), 933–990  mathnet (cited: 21)  mathscinet (cited: 17)  zmath  adsnasa; S. I. Adian, I. G. Lysenok, “On groups all of whose proper subgroups of which are finite cyclic”, Math. USSR-Izv., 39:2 (1992), 905–957  crossref  mathscinet  zmath  isi (cited: 7)

   1989
16. I. G. Lysënok, “O nekotorykh algoritmicheskikh svoistvakh giperbolicheskikh grupp”, Izv. AN SSSR. Ser. matem., 53:4 (1989), 814–832  mathnet (cited: 9)  mathscinet (cited: 19)  zmath  isi; I. G. Lysenok, “On some algorithmic properties of hyperbolic groups”, Math. USSR-Izv., 35:1 (1990), 145–163  crossref  mathscinet  zmath  isi

   1988
17. I. G. Lysenok, “Solutions of quadratic equations in groups with small cancellation”, Math. Notes, 43:5 (1988), 333–341  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   1987
18. I. G. Lysenok, “Proof of a theorem of M. Hall concerning the finiteness of the groups $B(m,6)$”, Math. Notes, 41:3 (1987), 241–244  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 4)

   1985
19. I. G. Lysenok, “A system of defining relations for a Grigorchuk group”, Math. Notes, 38:4 (1985), 784–792  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 10)

ArXiv


   2008
20. O. Kharlampovich, I. G. Lysenok, A. G. Myasnikov, N. W. M. Touikan, Quadratic equations over free groups are NP-complete, 2008 , arXiv: 0802.3839  adsnasa

Personalia


   2013
21. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2011
22. L. D. Beklemishev, V. M. Buchstaber, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, A. A. Razborov, A. L. Semenov, “Sergei Ivanovich Adian (on his eightieth birthday)”, Russian Math. Surveys, 66:1 (2011), 197–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2006
23. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
Home page

© Steklov Mathematical Institute of RAS, 2004–2017